Our expert says:
There could be a number of issues including the side effect of medication if you have begun taking some, or maybe distraction during sex, reduction in the additional excitement due to the newness of the relationship. If the lube you use is more than just a lubricant - eg/ heats or cools, then it is possible that it also has a mild numbing effect... If you have not changed / started medication, you are really turned on (not sure why you need lube then - possibly try without or change type/quantity of lube), and stimulation is adequate, then there is not likely to be something physically wrong. I would then wonder about psychological aspects related to you or the relationship that may have changed in this time (e.g. any trust/jealousy issues that may have developed may mean that you struggle to let go now, stress at work may distract your attention, etc).
Claire - SASHA
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.